The use of omacor Ω3,is it possible to cause hematuria?
One thing that should be noted. The name Omacor is no longer being used because of mixups with other drug names. The new name is Lovaza.
There is no evidence that Lovaza causes hematuria. However, It can increase prothrombin time. What this means is that it makes you bleed easier.
If you have blood in the urine you should see the doctor. To me it sounds like a urinary tract infection.
Brian PharmD Candidate
- Omacor Information for Consumers
- Omacor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omacor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 1 answer
Posted 3 Dec 2009 • 1 answer
Posted 19 Jun 2010 • 1 answer
Hi just worrying about the side effects of ranatidine I have bad acid but I worry about side effect?
Posted 9 Dec 2010 • 1 answer
Posted 11 Dec 2013 • 1 answer